# SDR 20000428AP007

- Difficulty date: July 15, 1998
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N335PH
- Make and model: Dorner DO328100
- Aircraft serial: 3013
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 87003
- Part serial: 108A
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 177 - ON APPROACH INTO BRANSON, THE LANDING GEAR WAS EXTENDED AND RECEIVED A PROXY SYSTEM FAIL MESSAGE ON THE CAS PAGE, THE MESSAGE WOULD NOT CLEAR SO EXECUTED A MISSED APPROACH AND RETURNED TO DFW AIRPORT WHERE MAINTENANCE PERSONNEL REPLACED THE PSEU BOX AND CLEARED THE PROBLEM.  (M)
